| Model Number |
FIBERTAPE |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during an arthroscopic surgery the device tore.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Visual inspection identified that the piece returned of the white/blue fibertape of the fibertape® 2 mm, braided polybend suture, blue had cut off and tear.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user error of the device due to either excessive force used during suture passing/tightening /tensioning or the device coming in contact with another device during use.